# SDR DHL2007788506

- Difficulty date: April 21, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- Aircraft time: 59,731 hours, 38,916 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521631261
- Part serial: BN498
- Condition: Gouged
- Location: Lt Wing Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT W/S 464, OUTBD FOREFLAP, INBD L/E AT PREVIOUS REPAIR DOUBLER GOUGED.  REMOVED GOUGED DOUBLER IAW B727 SRM 51-30-2.  FABRICATED REPAIR DOUBLER 5" BY 6" BY .063 FROM 2024T3 AND FILLER 2.20" BY 1.90" BY .063 FROM 2024T3 IAW B727 SRM 57-50-4, FIG 4.  TREATED AND INSTALLED REPAIR IAW B727 SRM 51-10-2 AND 57-50-4, FIG 4.
